Formal group laws for elliptic curves over a local field
Doklady Akademii Nauk, Tome 216 (1974) no. 6, pp. 1229-1232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_6_a6,
author = {G. Kh. Todorova},
title = {Formal group laws for elliptic curves over a local field},
journal = {Doklady Akademii Nauk},
pages = {1229--1232},
year = {1974},
volume = {216},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_6_a6/}
}
G. Kh. Todorova. Formal group laws for elliptic curves over a local field. Doklady Akademii Nauk, Tome 216 (1974) no. 6, pp. 1229-1232. http://geodesic.mathdoc.fr/item/DAN_1974_216_6_a6/